Skip to content

Filters

Dispensary

Dispensary
  • R 18.90

    Disprin Regular Strength Tabs, 12's

    Disprin Regular Strength 300mg 12 Tablets is made with 300mg of aspirin. The tablets dissolve easily in the mouth or in water, and get to work fast...

    View full details
    R 18.90
  • R 56.90

    Norflex Co Tabs, 24's

    Norflex Co Tabs, 24's

    R 56.90
  • Save 8%
    Original price R 249.90
    Current price R 229.90

    OsteoEze Gold Caps, 90's

    OsteoEze Gold High Potency Joint Formula 90 Capsules prevents cartilage degeneration and reduces joint pain, stiffness, inflammation and swelling. ...

    View full details
    Original price R 249.90
    Current price R 229.90
    Save 8%
  • Save 14%
    Original price R 69.90
    Current price R 59.90

    Dr. Lee Pain Relief Spray, 100ml

    A gel-based pain killer for the temporary relief of aches and pains of muscles and joints associated with sprains, strains or arthritis. 

    Original price R 69.90
    Current price R 59.90
    Save 14%
  • R 53.90

    Disprin Cardiocare Tabs, 30's

    Disprin Cardiocare Tabs, 30's.

    R 53.90
  • Save 24%
    Original price R 16.90
    Current price R 12.90

    Disprin Melts Tabs, 8's

    Disprin Melts 8 Tablets is a highly effective pain reliever that melts on your tongue. It inhibits platelet aggregation and may reduce the risk of ...

    View full details
    Original price R 16.90
    Current price R 12.90
    Save 24%
  • Save 6%
    Original price R 309.90
    Current price R 289.90

    Piascledine Caps, 30's

    Piascledine 30 Capsules is a daily supplement made with selected ingredients to help tackle the symptoms of osteoarthritis, including aches and pai...

    View full details
    Original price R 309.90
    Current price R 289.90
    Save 6%
  • R 60.90

    Arnica Ice Cooling Spray 150ml

    Arnica Ice Cooling Spray 150ml

    R 60.90
  • Sold out
    R 139.90

    Bausch & Lomb Artelac Intense, 10ml

    Artelac Intense Rebalance Eye Drops 10ml offer long-lasting, natural hydration and relief for recurrent dry, tired and irritated eyes. Can be used ...

    View full details
    R 139.90
    Sold out
  • R 199.90

    Antistax Active Leg Tabs, 30's

    Antistax Active Leg Tabs, 30's

    R 199.90
  • R 59.90

    BC-56 Cream, 20g

    BC-56 Cream, 20g

    R 59.90
  • R 89.90

    Anethaine Cream, 40g

    Anethaine Cream, 40g

    R 89.90
  • R 71.90

    Aurone Ear, 15ml

    Aurone Ear, 15ml

    R 71.90
  • R 37.90

    Acitop Fever Blister Cream, 2g

    Acitop Cream, 2g

    R 37.90
  • Save 7%
    Original price R 269.90
    Current price R 249.90

    Iberogast Oral Liquid, 50ml

    Iberogast Oral Liquid 50ml combines 9 selected herbs to help naturally tackle gastro-intestinal issues, including abdominal cramps, heartburn and a...

    View full details
    Original price R 269.90
    Current price R 249.90
    Save 7%
  • Save 8%
    Original price R 59.90
    Current price R 54.90

    Arnica Ice Cooling Gel, 475g

    A gel-based pain killer for the temporary relief of aches and pains of muscles and joints associated with sprains, strains or arthritis. 

    Original price R 59.90
    Current price R 54.90
    Save 8%
  • R 229.90

    Arthro Guard Caps, 90’s + 90's

    Arthro Guard Everyday Joint Protection Capsules contains a range of nutrients that specifically care for joints by improving flexibility and mobili...

    View full details
    R 229.90
  • R 62.90

    Ibupain Blister Caps, 30's

    Ibupain Blister Caps, 30's

    R 62.90
  • R 116.90

    OsteoEze Acute Injury Relief Tabs, 30's

    OsteoEze Acute Inflammatory Support 30 Tablets eases joint aches, strains, and sprains and is perfect for sports people, rheumatoid arthritis suffe...

    View full details
    R 116.90
  • Sold out
    R 169.90

    OsteoEze Gout Symptom Support Caps, 60's

    OsteoEze Gout Formula assists the body with the management of gout as well as the symptoms associated with gout attacks.

    R 169.90
    Sold out
  • R 40.90

    Nurofen Period Pain Tabs, 12's

    Nurofen Period Pain Tabs, 12's

    R 40.90
  • R 63.90

    Nurofen Tabs, 24's

    Nurofen Tabs, 24's

    R 63.90
  • R 99.90

    OsteoEze Osteo Freeze Roll-On, 50ml

    Support for sore muscles and joints!  OsteoFreeze is a cool customer. Packaged in a roll-on format, this very handy application has already made a ...

    View full details
    R 99.90
  • R 319.90

    OsteoEze Platinum Caps, 30's

    OsteoEze Platinum UCII 30 Capsules provide needed pain relief for aching joints and inflammation. A patented denatured form of type II collagen, to...

    View full details
    R 319.90
  • R 99.90

    OsteoEze Rub Capsicum Cream, 75g

    OsteoEze Rub provides a topical alternative for pain management in muscles and joints. It contains Capsaicin - extracted from hot peppers or chili....

    View full details
    R 99.90
  • R 82.90

    ThermaCare Heat Patch Lower Back and Hip, 1 Patch

    Super easy to use and comes with air-activated heat cells that warm up to provide you with up to 16 hours of pain relief. Completely odour free.

    R 82.90
  • R 202.89

    ThermaCare Heat Patch Lower Back and Hip, 3 Patches

    Super easy to use and comes with air-activated heat cells that warm up to provide you with up to 8 hours of pain relief while wearing. Continues to...

    View full details
    R 202.89
  • R 164.90

    ThermaCare Heat Patch Neck and Shoulder, 3 Patches

    Super easy to use and come with air-activated heat cells that warm up to provide you with up to 8 hours of pain relief while wearing. Continues to ...

    View full details
    R 164.90
  • Save 17%
    Original price R 23.90
    Current price R 19.90

    Panado Tabs, 24's

    Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It'...

    View full details
    Original price R 23.90
    Current price R 19.90
    Save 17%
  • R 119.90

    Bionorica Sinupret Forte Tabs, 20's

    Sinupret Forte 20 Capsules is pharmaceutically formulated with natural ingredients, like gentian root and elder flowers, to soothe symptoms associa...

    View full details
    R 119.90
  • R 82.90

    Sinutab Sinus Pain Extra Strength Tabs, 24's

    Sinutab Sinus Pain Extra Strength Tabs, 24's

    R 82.90
  • R 44.90

    Panado Paediatric Syrup Strawberry, 100ml

    Panado Paediatric Syrup Strawberry 100ml is specially made for your baby's delicate constitution and helps bring them gentle relief from mild to mo...

    View full details
    R 44.90
  • R 83.90

    Disprin Extra Strength Tabs, 48's

    Disprin Extra Strength 500mg 48 Tablets is made extra strong with 500mg of aspirin. The tablets dissolve easily in the mouth or in water, and get t...

    View full details
    R 83.90
  • R 44.90

    Panado Paediatric Syrup Alcohol and Sugar Free, 100ml

    Panado Paediatric Syrup Alcohol & Sugar Free 100ml is specially formulated to help with the relief of mild to moderate pain and fever. It conta...

    View full details
    R 44.90
  • R 29.90

    Adco-Flupain Syrup, 100ml

    Ingredients: Paracetamol 125mg, 5ml, Pseudoephedrine Hcl 15mg, 5ml, Triprolidine Hcl 0.625mg, 5ml Syrup

    R 29.90
  • R 44.90

    Panado Paediatric Syrup, 100ml

    Panado Paediatric Syrup Peppermint 100ml is specially formulated to help with the relief of mild to moderate pain and fever. It contains paracetamo...

    View full details
    R 44.90